# SDR YENA2022052000506

- Difficulty date: May 16, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N989JT
- Make and model: Airbus A321-231
- Aircraft serial: 07924
- Aircraft time: 17,789 hours, 3,487 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Open
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#616, SFO-JFK. ' O2 MASK COMPARTMENT ABOVE L1 DOOR OPENED; STOWED O2 MASK ABOVE L1 DOOR IAW AMM 35-21-00. OK FOR CONTINUED SERVICE.'
